# SDR SWAA118182

- Difficulty date: November 27, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 60,966 hours, 57,582 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND STRINGER CORRODED BETWEEN BS 482A TO BS 482B, STR 26R.  REPAIRED STRINGER IAW SRM.
